# SDR 375PA0004

- Difficulty date: September 2, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23812
- Aircraft time: 42,357 hours, 36,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY FLOOR LOCATOR LIGHTS ARE INOP.  RELAMPED SEVERAL LIGHTS IN FWD TRACK.  ALL E-PATH OPS CHECK OK PER MM 33-51-81.
